Medics Warn: Self-Treatment with Aspirin May Cause Haemorrhages
Cases of patients who arrived at the Emergency Center in the Bulgarian town of Dupnitsa with haemorrhages due to wrong self-medication with aspirin at home have recently increased, Nova TV reported.
"Aspirin is a drug that is widely available in the pharmacy network. As any medicinal product, it is sold with appropriate written instruction. It explicitly states how it should be taken and what are the side effects", explained Dr. Krasimir Orozov from the Emergency Center in Dupnitsa.
According to the doctor, aspirin can not be defined as a harmless remedy.
"When a particular drug usage is abused, there are side effects. Those with aspirin can be different. In a healthy person it may cause irritation of the gastric mucosa, which can manifest itself in a different symptomatology, even pain. If a person has an ulcer, for example, aspirin can lead to acute irritation, pain and bleeding," added Dr. Orozov.
The doctor recommended that patients consult their GP before taking certain medicines.
The emergency center in Dupnitsa has many infected medics.
"There are currently five doctors, six medical professionals, a nurse and six drivers who have the Coronavirus and are absent. It's a lot of workload we have to cope with. However, patients are treated", explained senior nurse Yordanka Ivanova.
We need your support so Novinite.com can keep delivering news and information about Bulgaria! Thank you!
- » UK Government Mulls Full Closure of Country’s Borders
- » Brazil Oxygen Supplies Running Short amid Second Covid Wave
- » Israel Sets Record High Vaccinations in a Day
- » Bulgarian Virologist: Novel Strain of Covid-19 Attacks Younger People Too
- » CEO of Pirogov Emergency Hospital: What’s Going on in Europe Is Coronavirus Third Wave
- » Covid-19 in Bulgaria: 455 Newly Infected, 6 Percent of Tests Are Positive